# SDR AALA201810189009

- Difficulty date: October 15, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 84,797 hours, 23,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - AIRCRAFT WAS GROUNDED.  WHILE ACCOMPLISHING MCM 2905 RIGHT OVERWING SLIDE DID NOT DEPLOY WITHIN 10 SECOND AS REQUIRED BY AMM 25-65-00-705-035 STEP D7.  MAINTENANCE REPLACED THE R OFF WING ESCAPE SLIDE ACTUATOR PER AMM 25-65-05.
